# SDR CA991004006

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279016
- Condition: Seized
- Location: Cabin
- Part time: 24,594 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT,THE CREW NOTICED THAT THEY COULD NOT LOWER THE FLIGHT COMPARTMENT TEMPERATURE.  MAINTENANCE TRACED THE PROBLEM TO A SEIZED ACM.  THE ACM, HEAT EXCHANGER, AND CONDENSER/MIXER WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
